# SDR SWAA2021031654630

- Difficulty date: March 3, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT IS CRACKED AT BS540 LBL23; WL208 / REMOVED FLOOR PANEL SUPPORT FROM BS540; FROM BL0- LBL23 IAW B737-700 SRM 51-40-02-OG-0. LOCATED AND DRILLED PER B737-700 SRM 51-40-05-OG-0 AND BOEING DWG. #143A0060; OK TO INSTALL NEW FLOOR PANEL SUPPORT. LEAD 18 3/3/21 INSP 52 03MAR21 INSTALLED NEW FLOOR PANEL SUPPORT P/N 143A5240-35 AT BS540 BETWEEN BL0-LBL23; WL208 IAW B737-700 SRM 51-40-02-OG-0 AND BOEING DWG #143A0060.
